# SDR REXA2018110201022

- Difficulty date: October 20, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60033110667
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM ANGLE STRIP AT BS 260 HAS CORROSION BETWEEN LBL 9 AND RBL 9, IN THE FLT DECK BELOW THE FLOOR.  REPAIRED IAW  EA 253 07856
